Saturday, August 30, 2014

17 months into TSW

Wow where did time go? Or the summer for that matter?

It's been quite the summer for me filled with many ups and downs.  I think those ups and downs def took a toll on my skin. 

In the up moments I benefited with good skin and the down moments...well my skin just tanked.

I had two major flares this summer

First one came when I came back from my trip to Arizona.  Basically I wasn't eating very well, had some stress in my life and resumed using some creams..
Stuuuupid... But I did it!

So I flared. It was miserable.  But because of everything going on in my life my bad skin was last on my mind.

Then came flare number two which I have only just recovered from. 
This one was because in July I had to have emergency surgery due to internal bleeding.
I was given a lot of drugs and had to take drugs for about 2 weeks after surgery.  The pain killers side effects of course were itching.  So my skin tanked.  Plus the stress of surgery and all I went through just took a huge hit to my skin. I was also eating ridiculous amounts of sugar which I hadn't been previously so the combo of everything was an over all NO NO

So here I am...17 months in, recovering from a flare, skin is stable now.  But just annoyed to still be here.  I start work teusday and am just hoping my skin behaves for the winter!:/

I don't have any exciting hopeful messages for those suffering, I guess I have gotten used to the suffering.  It hasn't all been bad...I had some really awesome breaks where I thought for sure I am healing. I guess I am healing but setbacks come.

I  am not attaching any pictures because my skin doesn't look anything special.

As for symptoms itching seems to be the strongest symptom lately. Very itchy on my wrists and arms.  Also flaky central.  I am walking dandruff... Lol so gross eh?

Maybe not that bad...but my skin sheds a lot.  Also sun is no help anymore. At first it was...now it just makes matters worse I think :/

Hope those who are suffering through this topical steroid withdrawal are doing well!

One day eczema will be a thing of the past for us!

2 comments:

  1. Hi vee
    Sorry to hear things have flared again. If you had a good period, it is bound to come back. Also, during surgery they may have pumped you with steroids?? who knows?
    Keep your chin up. The flare will go away, just like the others.

    ReplyDelete
    Replies
    1. Hey there, very good point. As it was emergency surgery I have no idea if they gave me any steroids. I know they gave me morphine and propofil, and of course iv. Hopefully not... But.hey my life was saved so if they did...its good riddance

      Delete